English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Connections and parallel transport

MPS-Authors
/persons/resource/persons235181

Dumitrescu,  Florin
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Dumitrescu_connections_2010.pdf
(Any fulltext), 93KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Dumitrescu, F. (2010). Connections and parallel transport. Journal of Homotopy and Related Structures, 5(1), 171-175. Retrieved from http://de.arxiv.org/abs/0903.0121v2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-23A0-F
Abstract
There is no abstract available